# SDR ZZDA2010270

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT, FIRST SIXTEEN INCHES OF PHOTO ILLUMINSCENT LIGHT COVER BROKEN, AND PHOTO ILLUMINSCENT STRIP MISSING.  INSTALLED NEW PHOTO ILLUMINSCENT STRIPS IAW B737 AMM 33-51.
